MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® DUAL LUMEN URETERAL CATHETER; DUAL LUMEN CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® DUAL LUMEN URETERAL CATHETER; DUAL LUMEN CATHETER
Model Number 130200
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the instructions on the device were inadequate.The customer alleged the instructions for use described the device itself and product warnings but very little about potential clinical application.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential root cause could be due to "missing instructions".The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿the ureteral catheter should be inserted into the ureter using standard endourologic technique, under direct, fluoroscopic or radiographic visualization.Caution: avoid sharp bending.This is a single use device.Do not re-sterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® DUAL LUMEN URETERAL CATHETER
Common Device Name
DUAL LUMEN CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8775997
Report Number1018233-2019-03790
Device Sequence Number2665978
Product Code EYB
UDI-Device Identifier00801741052903
UDI-Public(01)00801741052903
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K032521
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number130200
Device Catalogue Number130200
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1